Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 861782, 12 pages
Research Article

A Joint Encryption and Reversible Data Hiding Scheme Based on Integer-DWT and Arnold Map Permutation

College of Software, Nankai University, Wei Jin Road No. 94, Nankai District, Tianjin 300071, China

Received 6 January 2014; Revised 26 March 2014; Accepted 26 March 2014; Published 9 April 2014

Academic Editor: Feng Gao

Copyright © 2014 Shun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Thanikaiselvan, Rengarajan Amitharajan, and Ahmad Shaik, “Data security through data hiding in images: A review,” Journal of Artificial Intelligence, vol. 10, no. 1, pp. 1–21, 2017. View at Publisher ยท View at Google Scholar